# SDR FDEA201710273085

- Difficulty date: October 27, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 54,208 hours, 21,944 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Not Reported
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING GEAR EXTENSION RIGHT MAIN DID NOT EXTEND. GEAR DOOR DID OPEN, CONFIGURATION VERIFIED BY LAX TOWER. GRAVITY EXTENSION ACCOMPLISHED. PERFORMED NORMAL GEAR EXTENSION AND RETRACTION SEVERAL TIMES REF AMM AMM 32-31-00-05-09. OPS CHECKED GOOD, LEAK CHECK GOOD, ALL INDICATIONS NORMAL, NO FAULTS, NO DEFECTS NOTED. PERFORMED GEAR FREE FALL EXTENSION REF AMM 32-33-00-05, OPS CHECKED GOOD, NO FAULTS, NO DEFECTS NOTED, ALL INDICATIONS NORMAL. PERFORMED NORMAL GEAR EXTENSION AND RETRACTION AGAIN 4 MORE TIMES REF AMM 32-31-00-05-09, OPS CHECKED GOOD, ALL INDICATIONS NORMAL, NO FAULTS, NO DEFECTS NOTED, A/C OK FOR SERVICE.
